MathSciNet Relay Station
MathSciNet bibliographic data
MR424678 10B25
Rabinowitz, Stanley The solution of $y\sp{2}+\sp{2n}=x\sp{3}$. Proc. Amer. Math. Soc. 62 (1976), no. 1, 1–6 (1977).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement